I've lately been researching multivitamins to get extra vitamins into my very poor diet.... according to the research ive done Orthocore seems to be a fantastic supplement which includes many needed items at very reasonable doses and in bioavailable forms. So i bought some... i've been taking it for 3 days and stopped... reason is i'm getting this burning/warm feeling on my body... mostly my feet... my upper legs(mostly in the front)... my upper back/neck and upper cheeks side of my head. this warmness doesnt seem to go away. i've now been off this multivitamin for 24 hours and the feeling is still there.
my question is... would there be something in the makeup of this vitamin that could cause an obvious effect like that? niacin causes a flush but this is flush free version of it. i only take HALF a dose... ie 3 tablets spread out throughout the day.
the makeup of this multivitamin can be found at its manufacturers website at http://aor.ca/html/products.php?id=96 ... i cant paste in the makeup here because then message exceeds 2000 characters
It has >1000% the vitamin Bs and >10,000% vitamin B12 which is extreme mega dosing of vitamins. It is recommended to take only the 100% recommended dose of vitamins and minerals because we do get vitamins and minerals from our food sources. Glad to hear you have stopped the supplement. If the symptoms continue, suggest going to your Doctor.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.